# SDR SWIA200515035

- Difficulty date: May 17, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 29,364 hours, 38,549 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Dirty
- Location: Te Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, FLAP DISAGREEMENT WHEN FLAP LEVER SELECTED TO FLAPS 15 DEGREES POSITION.  CLEANED ALL FLAP ACTUATORS CONNECTORS.  OPERATIONAL CHECK GOOD.
